# SDR SWIA201025238

- Difficulty date: November 25, 2010
- Submitted: December 1, 2010
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 38,490 hours, 52,936 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT FORWARD OVERWING EMERGENCY LIGHT INOPERATIVE.  (SERVICE)  RELAMPED EMERGENCY LIGHT.
